Picture of person typing on laptop with programming code visible on the laptop screen

World class computing and information science research at Strathclyde...

The Strathprints institutional repository is a digital archive of University of Strathclyde's Open Access research outputs. Strathprints provides access to thousands of Open Access research papers by University of Strathclyde researchers, including by researchers from the Department of Computer & Information Sciences involved in mathematically structured programming, similarity and metric search, computer security, software systems, combinatronics and digital health.

The Department also includes the iSchool Research Group, which performs leading research into socio-technical phenomena and topics such as information retrieval and information seeking behaviour.

Explore

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 6.

Noble, Adam and Burton, David and Gratus, Jonathan and Jaroszynski, Dino (2013) A kinetic model of radiating electrons. Journal of Mathematical Physics, 54 (4). ISSN 0022-2488

Vakhnenko, V.O. and Parkes, E.J. (2012) Special singularity function for continuous part of the spectral data in the associated eigenvalue problem for nonlinear equations. Journal of Mathematical Physics, 53 (6). ISSN 0022-2488

Hayashi, Masahito and Markham, Damian and Murao, Mio and Owari, Masaki and Virmani, Shashank (2009) The geometric measure of entanglement for a symmetric pure state with non-negative amplitudes. Journal of Mathematical Physics, 50 (12). ISSN 0022-2488

Langer, M. and Tretter, Christiane (2006) Variational principles for eigenvalues of the Klein-Gordon equation. Journal of Mathematical Physics, 47 (10). ISSN 0022-2488

Méolens, J. Gilbert and Dadzie, S.K. (2005) Scattering kernel for polyatomic molecules. Journal of Mathematical Physics, 46 (6). 062101. ISSN 0022-2488

Dadzie, S.K. and Méolens, J.G. (2004) Anisotropic scattering kernel: generalized and modified Maxwell boundary conditions. Journal of Mathematical Physics, 45 (5). pp. 1804-1819. ISSN 0022-2488

This list was generated on Fri Aug 18 20:38:53 2017 BST.